# SDR REXA2014052700557

- Difficulty date: May 27, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 14,814 hours, 9,345 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Cover
- Condition: Cracked
- Location: Wifi Rack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-25-280-101 WIFI RACK SIDE COVER CRACKED.  REPAIRED WIFI RACK SIDE COVER IAW ER NR CRJ946-02602 REV 1R.
